Facebook Pixel

Is it possible that bleeding one week after i took norlevo(ecp) is my period?

By July 14, 2016 - 9:57am
Rate This

I had unprotective sex with my bf on 10 june and the next morning on 11 june i took norlevo pill. My last period were on 28 may , but on 16 june i had bleeding to 4-5 days . They seems like my period but with different smell from my period.
On 25 june we had again unprotective sex and i took norlevo again at evening that day. On 1 july i had bleeding again sme as in 16 june.
I want to know were them my periods or was just from the pill? Is the risk that i could be pregnant?

Add a Comment7 Comments

EmpowHER Guest

Hi again :)
On 11 July i was with my bf. I Made him oral sex and after that he put in my vagina without a condom. But it lasted only for 3 minutes and then he pulled out. He didnt ejaculate at all , but im afraid that i could be pregnant. Is there a risk?
Thank you :)

July 29, 2016 - 3:27am
HERWriter Guide (reply to Anonymous)

Hi again!

You need to stop having unprotected sex unless you secretly want to be pregnant. No woman I know would be doing this unless they wanted a baby. If there was 100% no ejaculation then you can't get pregnant.



July 29, 2016 - 5:16am

I am worried because it means that my period havent came sence 28 may. And its 15 july and i have no sign from them :(

July 15, 2016 - 1:32pm
HERWriter Guide (reply to Karolin)

Hi again!

You need to take a pregnancy test - that's what they are for; to know if you are pregnant or not. While pregnancy does not seem possible, getting a firm answer can end your stress.


July 15, 2016 - 1:51pm
(reply to Susan Cody)

Thank you.
You really helped me and i feel better now.
Tha k you again :)

July 15, 2016 - 1:55pm

Thank you for your answer Susan :)
All the best ,

July 15, 2016 - 1:18pm
HERWriter Guide

Hi Karolin

Thanks for reaching out to EmpowHER with your question!

Bleeding after taking emergency contraception isn't a conventional menstrual period as such, but a reaction by the body to the medication. The lining of the uterus is shed causing this bleeding - much like a regular period - causing the resulting bleeding.

A pregnancy cannot be sustained when the lining is shed like this so you're not pregnant. This is a side effect of the pills.

You are using EC as a method of birth control which causes these kinds of side effects. Condoms have no side effects.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 14, 2016 - 1:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!